# SDR SWAA2021072126133

- Difficulty date: January 10, 2020
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N7873A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29350
- Aircraft time: 46,639 hours, 25,204 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stiffener
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(SKYLINE DTIP) LH HORIZONTAL STAB RIB; STA 92.7 2ND VERTICAL STIFFENER FROM FWD CRACK REPAIRED PER SRM 55-10-09-2R-4. / NO FURTHER EVALUATION IS NECESSARY PER EA 1-751-1128.
